# SDR AALA202401094696

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 17,725 hours, 7,662 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: YAW DAMPER MALFUNCTION. AIRCRAFT RETURN TO AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
